# SDR IKBR2021010500017

- Difficulty date: January 5, 2021
- Submitted: January 11, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N180SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12161
- Aircraft time: 1,424 hours
- Engine: Lyc IO360L2A
- Engine time: 1,424 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Stud
- Condition: Broken
- Location: Magneto
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPORTED EXCESSIVE MAG DROP ON RUN UP INSTALLED NEW MAG AND FOUND ONE MAGNETOS MOUNTING STUD BROKEN P/N SL31C-19 INSTALLED NEW STUD.
